# SDR SWAA2015061040528

- Difficulty date: April 12, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 61,110 hours, 48,839 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6567798
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR WEB CRACKED AT RSS 222.  REPAIRED SPAR WEB IAW EA.
